MathSciNet Relay Station
MathSciNet bibliographic data
MR1726481 (2000h:41016) 41A17 (65N15)
Verfürth, Rüdiger A note on polynomial approximation in Sobolev spaces. M2AN Math. Model. Numer. Anal. 33 (1999), no. 4, 715–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement